# SDR AALA20130201001

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 39,792 hours, 18,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE.  REPLACED PORTABLE EMERGENCY PORTABLE LIGHT AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
